RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 24, Number 1  


Schwarz forms for linear discrete observation system
A. I. Astrovskii
3
Postoptimal analysis for one vector venturesome investment problem
V. A. Emelichev, V. I. Mychkov
9
Boolean-valued matrices in the open Leontiev model
P. P. Zabreiko
19
On some formations closed under taking wreath products
S. F. Kamornikov
30
On permutability of $n$-maximal subgroups with $p$-nilpotent Schmidt subgroups
V. N. Kniahina
34
Generalized solutions of boundary value problems for the Helmholtz equation
V. I. Korzyuk, G. Ch. Shushkevich
38
Three coloring of pure children drawings of snarks and the problem The hunting of the snark
T. E. Krenkel, T. A. Kulikova
47
Second order monotone difference schemes for quasilinear parabolic equation on non-uniform grids
Le Minh Hieu
51
Solving the weighted $k$-separator problem in graphs with specific modules
V. V. Lepin
61
Formula of energy parametric derivative for variable linear unbounded operators with variable domains
F. E. Lomovtsev
75
On finite solvable groups with bicyclic cofactors of primary subgroups
A. A. Trofimuk, D. D. Daudov
95
Conservation law for the Cauchy–Navier equation of elastodynamics wave via Fourier transform
V. I. Korzyuk, N. V. Vinh, N. T. Minh
100
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019